Biminimal Legendrian surfaces in 5-dimensional Sasakian space forms

Tom 108 / 2007

Toru Sasahara Colloquium Mathematicum 108 (2007), 297-304 MSC: Primary 53C42; Secondary 53B25. DOI: 10.4064/cm108-2-11

Streszczenie

We classify nonminimal biminimal Legendrian surfaces in $5$-dimensional Sasakian space forms.

Autorzy

  • Toru SasaharaDepartment of Mathematics
    Oita National College of Technology
    1666 Maki
    Oita, 870-0150, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek